See Alike in...

Alike App

Browser

SunniMay

756d

I was recently diagnosed by my one and only psychiatrist with bipolar (she didn’t specify whether 1 or 2) I don’t know as I agree with her diagnosis and she prescribed me Lamictal (baby dose 25) which I am terrified to try .. what are your experiences? Any suggestions!?

Top reply
    • SunniMay

      756d

      Thank you SO much for taking the time to explain everything. It really is helpful! 🙏🏻💕 I think I’m going to give it a shot ..

    • SunniMay

      756d

      Thank you SO much for taking the time to explain everything. It really is helpful! 🙏🏻💕 I think I’m going to give it a shot ..

    • HotMess426210

      756d

      It shouldn’t make your anxiety worse and could actually potentially help with anxiety. It’s a pretty tame med so it shouldn’t effect your ability to function especially with such a low dose. Also I know it’s really scary to read about the lamictol rash but it’s a very rare occurrence and mostly happens with people who are on really high doses. It’s good to be body conscious anytime your meds change but I think you should be ok. Not that this helps but try not to worry, I know starting new meds is scary especially when you haven’t had a lot of experience with being on medication but in my experience and in a lot of others I know who are on this medication they don’t have side effects and it can actually be a really helpful med so try to focus on the good it can do for you. Also I see that you disagree with her bipolar diagnosis so just so you know it’s not a med made just for bipolar, it can help with anxiety, depression, even seizures.

    • SunniMay

      756d

      Like will it make my anxiety worse?

    • SunniMay

      756d

      I’n just new to any medications other than Ativan as needed for panic attacks .. I read (worst thing you can do) about the SJS Rash you can get from Lamictal and that scares me .. also I just don’t want it to make me unable to function or have terrible side effects ..

    • HotMess426210

      756d

      What are your worries about the lamictol? I’m on 150 twice a day with no side effects and I’ve been on it several times before with no side effects. Granted I don’t have a diagnosis of bipolar but I’m pretty familiar with the medication

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion